# SDR 98ZZZM187

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Fuel S/O Vlv
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

FLT 432 - AT MCO, DURING TAXI, TURNED BACK TO GATE NR 3 ENGINE SHUT DOWN AFTER START.  NO FUEL FLOW.  REMOVED AND REPLACED NR 3 ENGINE FUEL SHUTOFF VALVE.
